# SDR DALA2025081406093

- Difficulty date: August 11, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1137870) CORROSION ON FLOOR BEAM UPPER CHORT AT STA 344 BTW RBL 1-LBL 5. FLOOR BEAM UPPER CHORT AT STA 344 BTW RBL 3 TO LBL 5 WAS REPAIRED PER B737-800 SRM 53-10-51-2R REPAIR 8.
